# SDR CA190415017

- Difficulty date: April 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Aircraft time: 63,039 hours
- Engine: Rroyce RB211535E4B3
- System (JASC): 4990 · APU Oil System
- Part: Scavenge Pump
- Part number: 38802006
- Condition: Failed
- Location: Apu Oil System
- Component: Apu, Garrtt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) APU HAD AN EICAS FAULT AND WOULD NOT START. AFTER EXTENSIVE TROUBLESHOOTING DETERMINED THE OIL SCAVENGE PUMP HAD SHEARED INTERNALLY. PUMP WAS REPLACED AND APU RETURNED TO SERVICE. (TC# 20190415017)
